can u get side effects from reducing 60 to 30mg?

  1. I did she just sakd reduce it from 60 to 30 and now i feel small pain that comes and goes on the side of my head dizzy fatigue

  2. No. You won't get any side effects reducing from 60 to 30mg. If so they would be very mild. Don't suppose you're getting side effects, you know verytime we can notice weird sensations and feelings which almost always are normal and natural. Trust your doctor and don't let your mind bothering you. (Placebo-Nocebo).

  3. This is very false! I reduced from 40 to 20 and the side effects were awful; headache, dizzy, nauseous and dry heaving, hot flashes and sweats, muscle pain. I’m sure it’s different for everyone, but I chose to just stay on 40. I did not taper because I didn’t think I’d have to with low dosage but I should have.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin